Thread: Question about cycles and sides
08-10-2004, 03:35 PM #1
Question about cycles and sides
When I did my first cycle I did it without knowing about proper PCT and Vit b6 for the deca --and my gains were really good and Hardly no side effects.
My first cycle was
wk 1-12 400 mg deca
wk 1-12 400 mg cyp
I gained 30lbs and I only lost 5lbs off cycle
My second cycle I'm currently on is killing me with sides.oily and body acne is really a major problem and I'm doing all the proper things that I'm supposed to do.
wk 1-14 400mg eq
wk 1-15 500mg test enant
wk 8-15 40mg anavar
nolva 10mg ed
clomid/nolva for pct
I'm currently in my 8th week and gains aren't all that great.
I was 180 now I'm 185
I was just wondering what caused me to get more acne on my 2nd cycle compared to absolutly no acne in my first cycle? I've even tried b5 and It upset my stomach?
08-10-2004, 04:00 PM #2
08-10-2004, 04:56 PM #3
You are running different compounds this time entirely. Not one the same in fact. Different chemicals mean different effects, including on the sides.
08-10-2004, 05:13 PM #4
Get some accutane, B5 and RetinA-micro. That will help with the acne.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)